MAUDE Adverse Event Report: SYNTHES GMBH RETENTION PIN FOR SCREWDRIVER W/ Q C -HEX 12MM/SHORT/XL25

SYNTHES GMBH RETENTION PIN FOR SCREWDRIVER W/ Q C -HEX 12MM/SHORT/XL25
Catalog Number 03.045.008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
During the procedure, while tightening the screw, the tip of the retaining pin for the 12mm hexagonal quick-release screwdriver broke.This was resolved using another screwdriver that was also included in the kit, allowing the surgery to be completed successfully, without discomfort for the specialist, without affecting the patient, and without altering the surgical schedule.

Brand Name
RETENTION PIN FOR SCREWDRIVER W/ Q C -HEX 12MM/SHORT/XL25
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24703091
Report Number8030965-2026-02881
Device Sequence Number21376503
Product Code HXX
UDI-Device Identifier07612334167859
UDI-Public(01)07612334167859(10)710P988
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.045.008
Device Lot Number710P988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale